# SDR USAA010721

- Difficulty date: May 16, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 1 INCH, STATION 540 RIGHT WING ROOT 2 INCHES ABOVE STRINGER 22R.  REMOVED DAMAGE, INSTALLED FILLER AND REPAIR ANGLE PER TR 53-50-03.  (M)
